MathSciNet Relay Station
MathSciNet bibliographic data
MR2196026 (2006k:16037) 16K50 (16H05)
Caenepeel, S.; Van Oystaeyen, F.; Zhang, Y. H. The equivariant Brauer group of a group. Proc. Amer. Math. Soc. 134 (2006), no. 4, 959–972 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement